RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Yanilkin, Igor' Vital'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:33
Abstract pages:299
Full texts:61
References:55

http://www.mathnet.ru/eng/person96564
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. D. E. Vervikishko, I. V. Yanilkin, G. V. Dobele, A. Volperts, I. N. Atamanyuk, A. A. Sametov, E. I. Shkol'nikov, “Activated carbon for supercapacitor electrodes with an aqueous electrolyte”, TVT, 53:5 (2015),  799–806  mathnet  elib; High Temperature, 53:5 (2015), 759–765  isi  elib  scopus
2012
2. G. E. Belyaev, A. M. Velichko, V. P. Dubenkov, M. N. Larichev, A. I. Nikitin, A. E. Sheindlin, E. I. Shkolnikov, I. V. Yanilkin, “Study of hydrodynamic and thermal characteristics of the products plume upon irradiation of a sapphire surface with a pulsed $\mathrm{CO_2}$-laser”, TVT, 50:6 (2012),  804–809  mathnet  elib; High Temperature, 50:6 (2012), 749–754  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019